# SDR ASAA0640038

- Difficulty date: January 13, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65451562
- Condition: Cracked
- Location: Fs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND STRINGER CLIP CRACKED AT BS 500B, STRINGER 11 RT.  REMOVED AND REPLACED STRINGER CLIP AT BS 500B, STRINGER 11 RT IAW B737-400 SRM 51-40-02.  (M)
